Fixed Point Results for (ψ, ϕ)-Contractive Mapping in GF-Metric Space
DOI:
https://doi.org/10.23755/rm.v51i0.1455Keywords:
Fixed point, complete metric space, G-metric space, Gb-metric space, F-metric space, Cauchy sequenceAbstract
The main goal of this work is to present GF -metric space, a new generalization of G-metric space. A comparison between the classes of G-metric spaces, GP-metric spaces, Gb-metric spaces, generalized Gb-metric spaces, and G∗ -metric spaces and the class of GF - metric spaces is also presented. We examine a few fundamental aspects of this newly defined abstract space. Proving the Banach contraction principle and the fixed point result for (ψ, ϕ)-contractive mapping in the context of GF -metric spaces is the paper’s secondary goalReferences
Mustafa, Z.; and Sims, B.; (2006), A new approach to generalized metric spaces, Journal of Nonlinear and Convex Analysis, 7, 289-297.
G¨ahler, S.; (1963), 2 Metrische R¨ame und Ihr Topological Struktur, Mathematische Nachrichten, 26, 115-148.
Dhage, B.C.; (1992), Generalized metric spaces and mappings with fixed point, Bulletinof the Calcutta Mathematical Society, 84, 329-336.
Mustafa, Z.; (2005), A new structure for generalized metric spaces with applications to fixed point theory, Ph.D. Thesis, The University of Newcastle, Callaghan, Australia.
Mustafa, Z.; Obiedat, H.; and Awawdeh, F.; (2008), Some fixed point theorem for mapping on complete G-metric spaces, Fixed Point Theory and Applications, article ID 189870, doi: 10.1155/2008/189870.
Mustafa, Z.; Shatanawi, W.; and Bataineh, M.; (2009), Existence of fixed point results in G-metric spaces, International Journal of Mathematics and Mathematical Sciences, article ID 283028, 10 pages, doi: 10.1155/2009/283028.
Mustafa, Z.; and Sims, B.; (2009), Fixed point theorems for contractive mappings in complete G-metric spaces, Fixed Point Theory and Applications, article ID 917175, doi: 10.1155/2009/917175.
Mustafa, Z.; Awawdeh, F.; and Shatanawi, W.; (2010), Fixed point theorem for expansive mappings in G-metric spaces, International Journal of Contemporary Mathematical Sciences, 5, 2463-2472.
Jleli, M.; and Samet, B.; (2012), Remarks on G-metric spaces and fixed point theorems, Fixed Point Theory and Applications, 2012:210.
Asadi, M.; Karapinar, E.; and Salimi, P.; (2013), A new approach to G-metric and related fixed point theorems, Journal of Inequalities and Applications, 2013:454.
Karapinar, E.; and Aggarwal, R.P.; (2013), Further fixed point results on G-metric spaces, Fixed Point Theory and Applications, 2013:154.
Mustafa, Z.; Arshad, M.; Khan, S.U.; Ahmad, J.; and Jaradat, M.M.M.; (2017), Commmon fixed points for multivalued mappings in G-metric spaces with applications, Journal of Nonlinear Sciences and Applications, doi: 10.22436/jnsa.010.05.23.
Matthews, G.S.; (1992), Partial metric topology, Research Report 212, Deptt. of Computer Science, University of Warwick.
Zand, M.R.A.; and Nezhad, A.D.; (2011), A generalization of partial metric spaces,Journal of Contemporary Applied Mathematics, 24, 86-93.
Parvaneh, V.; Roshan, J.R.; and Kadelburg, Z.; (2013), On generalized weakly Gpcontractive mappings in ordered Gp-metric spaces, Gulf Journal of Mathematics, 1, 78-97.
Aydi, H.; Karapinar, E.; and Salimi, P.; (2012), Some fixed point results in Gp-metric spaces, Journal of Applied Mathematics, 2012, 16 pages, article ID 891713.
Bilgili, N.; Karapinar, E.; and Salimi, P.; (2013), Fixed point theorems for generalized contractions on Gp-metric spaces, Fixed Point Theory and Applications, 2013:317.
Ciric, Lj.; Alsulami, S.M.; Parvaneh, V.; and Roshan, J.R.; (2013), Some fixed point results in ordered Gp-metric spaces, Fixed Point Theory and Applications, 2013:317.
Barakat, M.A.; and Zidan, A.M.; (2015), A common fixed point theorem for weak contractive maps in Gp-metric spaces, Journal of Egptian Mathematical Society, 23, 309-314.
Popa, V.; and Patriciu, A.M.; (2015), Two general fixed point theorems for a sequence of mappings satisfying implicit relation in Gp-metric spaces, Applied General Topology, 16(2), 225-231.
Ansari, A.H.; Vetro, P.; and Radenovic, S.; (2017), Existence of fixed point for GP(Λ,Θ)-contractive mappings in Gp-metric spaces, Filomat, 31(8), 2211-2218. doi: 10.2298/FIL1708211A.
Gajic, L.; Kadelburg, Z.; and Radenovic, S.; (2017), Gp-metric spaces−symmetric and asymmetric, University of Novi Paza Series A Applied Mathematics Informatics and Mechanics, 9(1), 37-46.
Yazdi, H.G.; Zand, M.R.A.; and Radenovic, S.; (2018), Coupled fixed point on Gpmetric spaces−symmetric and asymmetric, Advances and Applications of Mathematical Sciences, 17(10), 681-692.
Popa, V.; (2020), A general fixed point theorem for two pairs of absorbing mappings in Gp-metric spaces, Annales Mathematicae Silesianae, doi: 10.2478/amsil-2020-0004.
Aghajani, A.; Abbas, M.; and Roshan, J.R.; (2014), Common fixed point of generalized weak contractive mappings in partially ordered Gb-metric spaces, Filomat, 28:6, 1087-1101, doi: 10.2298/Fil1406087A.
Czerwik, S.; (1998), Nonlinear set-valued contraction mapping in b-metric spaces, Atti del Seminaro Matematico e Fisico dell’Universita di Modena e Reeggio Emilia, 46, 263-276.
Mustafa, Z.; Roshan, J.R.; and Parvaneh, V.; (2013), Coupled coincidence point results for (ψ, ϕ)-weakly contractive mappings in partially ordered Gb-metric spaces, Fixed Point Theory and Applications, 2013, 206.
Roshan, J.R.; Shobkolaei, N.; Sedghi, S.; Parvaneh V. and Radenovic, S.; (2014), Common fixed point theorems for three maps in discontinuous Gb-metric spaces, Acta Mathematica Scientia, 34B(5), 1643-1654.
Sedghi, S.; Shobkolaei, N.; Roshan J.R.; and Shatanawi, W.; (2014), Coupled fixed point theorems in Gb-metric spaces, Matematicki Vesnik, 66(2):190-201.
Shahkoohi, R.J.; Kazemipour, S.A.; and Eyvali, A.R.; (2014), Tripled coincidence point under ϕ-contractions in ordered Gb-metric spaces, Journal of Linear and Topological Algebra, 03(03), 131-147.
Khomdram, B.; Rohen, Y.; and Singh, T.C.; (2016), Coupled fixed point theorems in Gb-metric space satisfying some rational contractive conditions, SpringerPlus, 5, 1261.
Kumar, J.; and Vashistha, S.; (2016), Coupled fixed point theorems in complex-valued Gb-metric spaces, Advances in Fixed Point Theory, 6:341-351.
Jaradat, M.M.M.; Mustafa, Z.; Khan, S.U.; Arshad, M.; and Ahmad, J.; (2017) Some fixed point results on G-metric and Gb-metric spaces, Demonstratio Mathematica, 207: 190-207.
Mustafa, Z.; Jaradat, M.M.M.; Aydi, H.; and Alrhayyel, A.; (2018), Some common fixed points of six mappings on Gb-metric spaces using (E.A) property, European Journal of Pure and Applied Mathematics, 11:90-109.
Aydi, H.; Rakic, D.; Aghajani, A.; Dosenovic, T.; Noorani, M.S.M.; and Qawaqneh, H.; (2019), On fixed point results in Gb-metric spaces, Mathematics, 7(7):617.
Ege, O.; Park, C.; and Ansari, A.H.; (2020), A different approach to complex valued Gb-metric spaces, Advances in Difference Equations, 2020:152.
Gupta, V.; Ege, O.; Saini, R.; and Sen, M.D.L.; (2021), Various fixed point results in complete Gb-metric spaces, Dynamic Systems and Applications, 30(2), 277-293.
Wangwe, L.; (2022), Coincidence fixed point theorems for p-hybrid contraction mappings in Gb-metric space with application, Abstract and Applied Analysis, Article ID 7688168, 13 pages.
Jain, K.; and Kaur, J.; (2019), A generalization of G-metric spaces and related fixed point theorems, Mathematical Inequalities and Applications, 22, 1145-1160.
Jain, K.; Kaur, J.; and Bhatia, S.S.; (2022), A generalization of GP-metric space and generalized Gb-metric space and related fixed point results, Journal of Mathematical and Computational Science, 12, 27 pages, Article ID 132.
Jleli, M.; and Samet, B.; (2018), On a new generalization of metric spaces, Journal of Fixed Point Theory and Application, 20, 128.
Alnaser, L.A.; Lateef, D., Fouad, H.A., and Ahmad, J.; (2019), Relational theoretic contraction results in F-metric spaces, Journal of Nonlinear Sciences and Applications, 12, 337-344, doi: 10.22436/jnsa.012.05.06.
Bera, A., Garai, H., Damjanovi´c, B., and Chanda, A.; (2019), Some interesing results on F-metric spaces, Filomat, 33:10, 3257-3268, doi: 10.2298/FIL1910257B.
Lateef, D., and Ahmad, J.; (2019), Dass and Gupta’s fixed point theorem in F-metric spaces, Journal of Nonlinear Sciences and Applications, 12, 405-411, doi: 10.22436/jnsa.012.06.06.
Mitrovi´c, Z.D., Aydi, H., Hussain, N., and Mukheimer, A.; (2019), Reich, Jungck, and Berinde common fixed point results in F-metric spaces and an application, Mathematics, 7, 387, 10 pages, doi: 10.3390/math7050387.
Altun, I., and Erduran, A.; (2022), Two fixed point results on F-metric spaces, Topological Algebra and its Applications, 10, 61-67, doi: 10.1515/taa-2022-0114.
Dutta, P.N.; and Choudhary, B.S.; (2008), A generalization of contraction principle in metric spaces, Fixed Point Theory and Applications, Article ID 406368.
Doric, D.; (2009), Common fixed point for generalized (ψ, ϕ)-weak contraction, Applied Mathematics Letters, Article ID 406368.
Aghajani, A.; Abbas, M.; and Roshan, J.R.; (2014), Common fixed point of generalized weak contractive mappings in partially ordered b-metric spaces, Mathematica Slovaca, 64(4), 941-960, doi: 10.2478/s12175-014-0250-6.
Rao, N.S; and Kalyani, K; (2022), Fixed point results for (ψ, ϕ)-weak contractions in ordered b-metric spaces, CUBO, A Mathematical Journal, 24(2), 343-368, doi:10.56754/0719-0646.2402.0343.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.